# SDR LR7A9953

- Difficulty date: July 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N401LC
- Make and model: Lkheed 382G
- Aircraft serial: 4606
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Valve
- Part number: 672790001
- Condition: Leaking
- Location: Cargo Compt
- Stage of operation: CL
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

CARGO COMPARTMENT REFRIG OVERHEAT LIGHT ILLUMINATED.  FOUND GASKETS LEAKING ON FLOOR HEAT DIVERTER VALVE RESEALED IAW SMP581 CH 21-50.  LK CK NORMAL.
